A method for constructing self-dual codes with an automorphism of order 2


Буюклиева, Стефка (2000) A method for constructing self-dual codes with an automorphism of order 2 IEEE Trans. Inform. Theory, vol.46, pp.496-504, IF 2,083, Print ISSN 0018-9448


 https://ieeexplore.ieee.org/document/825812
  Статия
 -


Природни науки, математика и информатика Информатика и компютърни науки
Природни науки, математика и информатика Математика
Природни науки, математика и информатика

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  1689
 Стефка Буюклиева

19. Eisenbarth, Simon, and Gabriele Nebe. "Self-dual codes over chain rings." Mathematics in Computer Science (2019): 1-14.

16. M. Bilal, J. Borges, S. T. Dougherty, C. Fernández-Córdoba, Self-dual codes from 3-class association schemes, Applicable Algebra in Engineering, Communication and Computing, vol. 26, pp. 227-250, June 2015.

17. Suat Karadeniz and Bahattin Yildiz, New extremal binary self-dual codes of length 64 from R_3-lifts of the extended binary Hamming code. - Designs, Codes and Cryptography, 2015, 74, pp. 673--680. Print ISSN 0925-1022

18. Title: On automorphism groups of binary linear codes, Author: Borello, M (Borello, Martino) Source: TOPICS IN FINITE FIELDS Book Series: Contemporary Mathematics Volume: 632 Pages: 2941 DOI: 10.1090/conm/632/12617 Published: 2015

15. Kim, Hyun Jin. "SELF-DUAL CODES AND FIXED-POINT-FREE PERMUTATIONS OF ORDER 2." Bull. Korean Math. Soc 51.4 (2014): 1175-1186.

14. Martino Borello and Wolfgang Willems, Automorphisms of Order 2p in Binary Self-Dual Extremal Codes of Length a Multiple of 24. - IEEE Transactions on Information Theory, 2013, 59, pp. 3378–3383. Print ISSN 0018-9448

12. Gabriele Nebe, An extremal [72, 36, 16] binary code has no automorphism group containing Z2xZ4, Q8, or Z10. - Finite Fields and Their Applications, 2012, 18, pp. 563-566. Print ISSN 1071-5797

13. Hyun Jin Kim, The binary extremal self-dual codes of lengths 38 and 40. - Designs, Codes and Cryptography, 2012, 63, pp. 43-57. Print ISSN 0925-1022

10. Hyun Jin Kim, Heisook Lee, June Bok Lee and Yoonjin Lee, Construction of self-dual codes with an automorphism of order p. - Advances in Mathematics of Communications, 2011, 5, pp. 23–36. Print ISSN 1930-5346

11. Title: Binary SelfDual Codes of Lengths 52 to 60 With an Automorphism of Order 7 or 13 Author(s): Yankov, N (Yankov, Nikolay); Russeva, R (Russeva, Radka) Source: IEEE TRANSACTIONS ON INFORMATION THEORY Volume: 57 Issue: 11 Pages: 74987506 DOI: 10.1109/TIT.2011.2155619 Published: NOV 2011

9. Hyun Jin Kim, Self-dual codes with automorphism of order 3 having 8 cycles. - Designs, Codes and Cryptography, 2010, 57, pp. 329-346. Print ISSN 0925-1022

8. Ruihu Li, Zongben Xu, and Xuejun Zhao. On The Classification of Binary Optimal Self-Orthogonal Codes. - IEEE Transactions on Information Theory, 2008, 54, pp. 3778-3782. Print ISSN 0018-9448

7. W.C. Huffman. On the classification and enumeration of self-dual codes. - Finite Fields and Their Applications, 2005, 11, pp. 451-490. Print ISSN 1071-5797

5. Daniel B. Dalan, New Extremal Type I Codes of Lengths 40, 42, and 44. - Designs, Codes and Cryptography, 2003, 30, pp. 151-157. Print ISSN 0925-1022

6. Title: New extremal binary [44,22,8] codes Author(s): Dalan, DB (Dalan, DB) Source: IEEE TRANSACTIONS ON INFORMATION THEORY Volume: 49 Issue: 3 Pages: 747748 DOI: 10.1109/TIT.2002.807280 Published: MAR 2003

2. D. Dalan, Type I neighbors of extremal type II codes of length 40 derived from Hadamard matrices. - Discrete Mathematics, 2002, 259, pp. 285-291. Print ISSN 0012-365X

3. R. Dontcheva, On the doubly-even self-dual codes of length 96. - IEEE Transactions on Information Theory, 2002, 48, pp. 557–561. Print ISSN 0018-9448

4. Title: New extremal selfdual codes of length 62 and related extremal selfdual codes Author(s): Dontcheva, R (Dontcheva, R); Harada, M (Harada, M) Source: IEEE TRANSACTIONS ON INFORMATION THEORY Volume: 48 Issue: 7 Pages: 20602064 Article Number: PII S00189448( 02)053348 DOI: 10.1109/TIT.2002.1013144 Published: JUL 2002

1. Jon-Lark Kim, New extremal self-dual codes of lengths 36, 38, and 58. - IEEE Transactions on Information Theory, 2001, 47, pp. 386–393. Print ISSN 0018-9448

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/